# SDR NACA20070007

- Difficulty date: February 14, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,824 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 2248988
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE ON LANDING.  RED TRANSIT LIGHT WAS ON.  MADE VISUAL INSPECTION FROM CAPTAINS WINDOW AND A LOW PASS FOR MAINTENANCE TO INSPECT.  FOUND INBD BUNGEE/SPRING BROKEN, REPLACED.  LMLG DOOR SLIDER ROD BENT, REPLACED ROD AND RIGGED. REF: DOUGLAS MM CH 26-9-3. OP CHECKED GOOD.
